# SDR 96ZZZX3437

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5109B
- Make and model: Cessna 152
- Aircraft serial: 15283750
- Engine: Lyc O235L2C
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: 74996
- Condition: Broken
- Location: Mag Drive
- Part time: 7,761 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN IDLER GEAR IN THE ENGINE THAT DRIVES THE MAGNETO.
